# SDR CALA2025052905053

- Difficulty date: May 25, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 31,235 hours, 11,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PLASTIC COVER ON SLIDE INDICATOR DETATCHED ACCOMPLISHED PART 1, APPLIED CLEAR TAPE AND ENSURED GAUGE IS VISABLE. ACCOMPLISH REPETITIVE INSPECTION PRIOR TO EACH FLIGHT PER PART 2 AND ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 3 CALENDAR DAYS. OKAY TO T DIP TO ACCOMPLISH REPETITIVE INSPECTION PRIOR TO EACH FLIGHT PER PART 2 AND ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 3 CALENDAR DAYS REF ECRA 2566-01215 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED: QC REVIEWED CONTROL #: RIR: EACH FLT (TOMC M METER) T/A: WITHIN 3 DAYS...IO/U376991 ACCOMPLISH A PERMANENT REPAIR PER PART 3 PER ECRA 2566-01215. REMOVED AND REINSTALLED ESCAPE SLIDE PER AMM 25-66-01. ADD EMP:U393506 INSPECTED R1 DOOR MOUNT ESCAPE SLIDE INSTALLATION PER AMM 25-66-01 TOMCQC REV PERFORMED
